Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could excess defecation be due to Protera and Eptoin?

My dad who is about 57 years old has been taking stroke medications- like Protera,Aztor,Lanoxin,Eptoin and Acitrom,but since about 10 days or so,he has been defecating too mcuh,becaus eof which he has become weak. Any idea is it the side effects of any of these medications?
Mon, 10 Nov 2014
Report Abuse
General & Family Physician 's  Response
HI, thanks for using healthcare magic

None of the medications mentioned are associated with persistent diarrhea.

The most common cause would be infections (viral , bacterial or parasitic) or food intolerance.

The most important aspect of treatment is fluid management to prevent dehydration.
Dehydration may be the reason that he is feeling weak.

The use of oral replacement fluids or gatorade may be appropriate. Probiotics may help to shorten the course of his illness.

If it continues or worsens then it would be best to visit his doctor for an assessment.

I hope this helps
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Could excess defecation be due to Protera and Eptoin?

HI, thanks for using healthcare magic None of the medications mentioned are associated with persistent diarrhea. The most common cause would be infections (viral , bacterial or parasitic) or food intolerance. The most important aspect of treatment is fluid management to prevent dehydration. Dehydration may be the reason that he is feeling weak. The use of oral replacement fluids or gatorade may be appropriate. Probiotics may help to shorten the course of his illness. If it continues or worsens then it would be best to visit his doctor for an assessment. I hope this helps